# SDR DLM88040855

- Difficulty date: September 8, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 32,002 hours, 24,564 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AT T/O AIRCRAFT WOULD NOT PRESSURIZE.  TRIED BOTH MANUAL AND AUTO PRESS, NO HELP.  LOUD NOISE HEARD THROUGHOUT A/C.  ALL DOORS ON OAP SHOWED CLOSED.  RESEATED E/E DOOR.  REPLACED PROX SENSOR FOR DOOR.
